Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Katia (not Johnny) Dep Barbara Cat

Posted by katia on August 18, 2003, at 1:29:27

In reply to Katia (not Johnny) Dep katia, posted by Barbara Cat on August 17, 2003, at 17:38:18

> Hi Katia,
> I probably should remember this from past posts, but are you on any kind of benzo?

No. I've been taking 6.25mgs of Seroquel for sleep the past three nights. I do have some Neurontin given to me last year for sleep. I could try that. but again, I don't have any benzos.
I know my last posts have been confusing. here's the brief story again. Last summer, due to a really really bad depression, I finally acknowledged that I do need medical help and I suffer from depression. (never ever before trying any AD or anything related to mood - except alcohol and love affairs :-)[the best serotonin boosts!). The past year I've tried Celexa and Zoloft - made me a zombie and insomniac. and Serzone and Effexor = went mixed. The Serzone was the last and the reaction I had from that was actually what made me start thinking that i might be bipolar. esp. when I started realizing that there is more to bipolar than just bpI. During last year I was also at two different clinics and thrown around to about seven pdocs. At the same time that I was going hypo on Serzone (spring time) I decided to find a worthy pdoc that would really spend some time on me and THINK about it. So I took out extra student loans and forked over big bucks. By the time I got to see him in June, i was almost certain I was, as I say, "falling into the bipolar spectrum", after having done my own research and from the help of this board. For one month, he weened me off of Serzone and put me on Seroquel for sleep. He also said that i was more or less falling somewhere in the bp spectrum/ somewhere around II and mixed; but my dx is BP NOS (not otherwise specified). During the month that he weened me off Serzone, I was also doing an intense mood chart detailed daily. I saw him again at the beginning of July and at that point I was only taking SErqoquel for sleep. he prescribed Depakote.

Due to my insurance (i have none) and waiting for my rx from Canada and then my resistance to begin taking it, I have only recently (one week) begun taking Depakote. HOWEVER, three weeks prior to beginning, my mood evened out. it took about two weeks off of everything for that to happen. I wasn't even taking the seroquel. I was on NOTHING for about three weeks and felt quite good and slept quite well. During those three weeks, my mood slipped slightly a day or two, but overall good. really good! So that also concerned me and I figured I might as well just give Depakote a go as I have a break in school and I have created space in my life for it now.

>Good luck, kiddo. Been there, done that, and we're all holding you in our hearts.

thanks!

> Oh, one more thing. I recall that you were having a good year without meds and were hopeful,

(not year, but a good three weeks)

> but shoot, I'm still one hot dancer)

I'm sure you are!

>why are you opposed to lithium?
I'm not. My pdoc just didn't go there. He wanted to try depakote. Iwanted to try Lamictal. But due to that rash, he wanted to start with a less "dangerous" one; and b/c dep. is tried and true as working.
we'll see how it goes. I can't imagine Dep. being enough for my depresson tho'.
warmly,
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030812/msgs/251753.html